# SDR CA970903004

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Manifold
- Part number: 99710000804
- Condition: Separated
- Location: Upper Bend
- Component: 2075000000
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) EXHAUST MANIFOLD SEPARATED AT THE UPPER WELD. THE MANIFOLD WAS REPLACED. FAILURE OF THE WELD CAUSED: NYLON WRAP TO MELT INTO PROP CONTROL CABLE AND CAUSE IT TO FREEZE. PROP CONTROL UNSERVICEABLE. PROP CONTROL REPLACED. FIRE PROTECTION SLEEVE ON THE TACHOMETER CABLE ABSORBED MELTED TACH CABLE ON THE PROTECTIVE WRAP. TACH CABLE REPLACED.
